MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP CC TRIO 01.26.3239HCT FLAT PE HC LINER Ø 32 / C; HIP FLAT PE HC LINER

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP CC TRIO 01.26.3239HCT FLAT PE HC LINER Ø 32 / C; HIP FLAT PE HC LINER
Model Number 01.26.3239HCT
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Primary surgery performed on (b)(6) 2023.First revision surgery performed on (b)(6) 2023 due to joint luxation (medacta not informed because the surgeon was not a medacta client); only head revised with a zimmer xl head.On (b)(6) 2023, the joint luxated again and head liner and cup were revised with a double mobility system.
 
Additional Manufacturer Narrative
Batch review performed on 26 may 2023.Lot 2216281: (b)(4) manufactured and released on 05-oct-2022.Expiration date: 2027-sep-22.No anomalies found related to the problem.To date, 27 items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs department: revision 4 months after total hip arthroplasty due to joint luxation in a 64 year old patient.A first revision surgery performed on (b)(6) 2023 due to joint luxation (medacta not informed because the surgeon was not a medacta client); only head revised with a zimmer xl head.Then, the joint luxated again and head liner and cup were revised with a double mobility system.Luxation with a standard, well proven device is normally due to suboptimal component positioning or insufficient soft tissue tension.The report mentions explicitly that the patient was exceptionally lax.The radiographic images provided do not show additional information.No reason to think of a malfunctioning device.Other devices involved: ball heads: mectacer 01.29.204 biolox delta ceramic ball head 12/14 ø 32 size s -4 (k112115).Lot 2237472: (b)(4) manufactured and released on 24-nov-2022.Expiration date: 2027-nov-08.No anomalies found related to the problem.To date, 180 items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
LINER: VERSAFITCUP CC TRIO 01.26.3239HCT FLAT PE HC LINER Ø 32 / C
Common Device Name
HIP FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17170549
Report Number3005180920-2023-00446
Device Sequence Number7038874
Product Code LZO
UDI-Device Identifier07630030807541
UDI-Public07630030807541
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K120531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.3239HCT
Device Catalogue Number01.26.3239HCT
Device Lot Number2216281
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2023
Initial Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale